# SDR AALA201801249017

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,325 hours, 47,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WIRE DETACHED FROM CENTER OF GIRT BAR OF FORWARD ENTRY L1 DOOR.  REATTACHED GIRT BAR CABLE TO SHROUD PER AMM 25-62-00.
